# SDR A6WA201643808

- Difficulty date: April 26, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 601R332371S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL FWD CLEAT HAS CORROSION.  REPLACED PAX DOOR FWD CLEAT IAW SRM 51-42-06 & 51-42-10.
